# SDR ASAA1150797

- Difficulty date: December 13, 2011
- Submitted: December 15, 2011
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 12,181 hours, 3,966 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 5416744
- Part serial: 13002
- Condition: Malfunctioned
- Location: Ram Air Door
- Part time: 12,181 hours, 3,966 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT PACK ILLUM ON APPROACH, FAULT CODE 215 250 41.  REPLACED THE LEFT RAM AIR DOOR EXHAUST ACTUATOR PER AMM 21 51 21.
